# SDR C2XA99IA572

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: S53572804200
- Condition: Cracked
- Location: Frame 27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE OUTER STRAP AT FRAME 27 LEFT WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED THE CRACK IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING REPAIR AUTHORIZATION EC5340-01041, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
